# SDR HEEA082501

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911UK
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 11,111 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 7645001076101
- Part serial: 617CAD
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OUTLIGHT DOES NOT COME ON BRIGHT WITH BATTERY ON AND WILL NOT EXTINGUISH WHEN ENGINE RUNNING.
